MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000006
Medical Device Problem Codes Application Program Problem (2880); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic procedure using the monarch bronchoscopy system, the physician decided to abort the diagnostic procedure due to navigational difficulty.The patient was reported to have a lot of mucus.The physician decided to abort the diagnostic procedure.There was no reported device malfunction associated with the adverse event.No medical or surgical intervention reported.No hospitalization required.
 
Additional Manufacturer Narrative
Engineering determined that the navigational difficulty was due to a software algorithm limitation that failed to segment the patient anatomy correctly.The algorithm limitation lead to the poor virtual view rending near the target.A review of the device history record (dhr) was performed.There are no reports of nonconformance that relate to the reported incident.A review for similar complaint shows the reported issue is a known issue however the root cause is specific to each individual case.No further action is needed based on the risk acceptance.This issue will be tracked and trended in the monthly complaint trend review meetings.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
monica nachbar
150 shoreline drive
redwood city 94065
6502085208
MDR Report Key17703360
Report Number3014447948-2023-00021
Device Sequence Number20694535
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210922
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown